Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2010, Volume 87, Issue 1, Pages 26–34
DOI: https://doi.org/10.4213/mzm5180
(Mi mzm5180)
 

This article is cited in 9 scientific papers (total in 9 papers)

Sharp Estimates of the Norms of Fractional Derivatives of Functions of Several Variables Satisfying Hölder Conditions

V. F. Babenkoa, S. A. Pichugovb

a Dnepropetrovsk National University
b Dnepropetrovsk National University of Railway Transport
Full-text PDF (464 kB) Citations (9)
References:
Abstract: We prove a new sharp Kolmogorov-type inequality that estimates the uniform norm of a mixed derivative of fractional order (in the sense of Marchaud) of a function of several variables via the uniform norm of the function and its norm on Hölder spaces.
Keywords: Marchaud fractional derivative, essentially bounded function, Kolmogorov-type inequality, Hölder condition, Hölder space.
Received: 05.06.2008
Revised: 26.05.2009
English version:
Mathematical Notes, 2010, Volume 87, Issue 1, Pages 23–30
DOI: https://doi.org/10.1134/S0001434610010049
Bibliographic databases:
UDC: 517.5
Language: Russian
Citation: V. F. Babenko, S. A. Pichugov, “Sharp Estimates of the Norms of Fractional Derivatives of Functions of Several Variables Satisfying Hölder Conditions”, Mat. Zametki, 87:1 (2010), 26–34; Math. Notes, 87:1 (2010), 23–30
Citation in format AMSBIB
\Bibitem{BabPic10}
\by V.~F.~Babenko, S.~A.~Pichugov
\paper Sharp Estimates of the Norms of Fractional Derivatives of Functions of Several Variables Satisfying H\"older Conditions
\jour Mat. Zametki
\yr 2010
\vol 87
\issue 1
\pages 26--34
\mathnet{http://mi.mathnet.ru/mzm5180}
\crossref{https://doi.org/10.4213/mzm5180}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2730380}
\zmath{https://zbmath.org/?q=an:05791016}
\transl
\jour Math. Notes
\yr 2010
\vol 87
\issue 1
\pages 23--30
\crossref{https://doi.org/10.1134/S0001434610010049}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000276064800004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77950015718}
Linking options:
  • https://www.mathnet.ru/eng/mzm5180
  • https://doi.org/10.4213/mzm5180
  • https://www.mathnet.ru/eng/mzm/v87/i1/p26
  • This publication is cited in the following 9 articles:
    1. Vladyslav Babenko, Oleg Kovalenko, Nataliia Parfinovych, “On approximation of hypersingular integral operators by bounded ones”, Journal of Mathematical Analysis and Applications, 513:2 (2022), 126215  crossref
    2. M. Sh. Shabozov, M. O. Akobirshoev, “O neravenstvakh tipa Kolmogorova dlya periodicheskikh funktsii dvukh peremennykh v L2”, Chebyshevskii sb., 20:2 (2019), 348–365  mathnet  crossref
    3. Nataliia V. Parfinovych, “Kolmogorov inequalities for the norms of the Riesz derivatives of functions of many variables”, J Math Sci, 229:1 (2018), 85  crossref
    4. Babenko V.F. Parfinovich N.V., “Estimation of the Uniform Norm of One-Dimensional Riesz Potential of the Partial Derivative of a Function with Bounded Laplacian”, Ukr. Math. J., 68:7 (2016), 987–999  crossref  mathscinet  isi  scopus
    5. V. F. Babenko, N. V. Parfinovich, S. A. Pichugov, “Kolmogorov-Type Inequalities for Norms of Riesz Derivatives of Functions of Several Variables with Laplacian Bounded in L and Related Problems”, Math. Notes, 95:1 (2014), 3–14  mathnet  crossref  crossref  mathscinet  isi  elib
    6. V. F. Babenko, M. S. Churilova, N. V. Parfinovych, D. S. Skorokhodov, “Kolmogorov type inequalities for the Marchaud fractional derivatives on the real line and the half-line”, J. Inequal. Appl., 2014, 504  crossref  mathscinet  zmath  isi  scopus
    7. Vladislav F. Babenko, Natal'ya V. Parfinovich, “Inequalities of the Kolmogorov type for norms of Riesz derivatives of multivariate functions and some of their applications”, J Math Sci, 187:1 (2012), 9  crossref
    8. V. F. Babenko, N. V. Parfinovich, “Kolmogorov-type inequalities for the norms of Riesz derivatives of multivariable functions and some applications”, Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 9–20  mathnet  crossref  isi  elib
    9. Babenko V.F., Parfinovych N.V., Pichugov S.A., “Sharp Kolmogorov-type inequalities for norms of fractional derivatives of multivariate functions”, Ukrainian Math. J., 62:3 (2010), 343–357  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:765
    Full-text PDF :275
    References:80
    First page:28
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025